# SDR CA960412002

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10682014
- Condition: Sheared Teeth
- Location: Lt Mag
- Part time: 433 hours
- Component: Electrosys, 1038255514
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN)IN CRUISE, ENGINE SUDDENLY RAN ROUGH AND RPM DROPPED. MAG CHECK INDICATED LEFT MAG DEAD. MAGNETO REMOVED FOR TEST. PLASTIC GEAR HAD 12 TEETH SHEARED OFF. THIS MAG HAD BEEN OVERHAULED BY REPAIR STATIONUT2R226L.
